# SDR EM04021

- Difficulty date: October 30, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000021
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Lever
- Part number: 9037B000102
- Part serial: 00152
- Condition: Inoperative
- Location: Zone 100
- Part time: 618 hours, 444 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1628, MKE TO PHL - LANDING GEAR HANDLE WOULD NOT MOVE TO UP POSITION ON TAKEOFF.  THE CREW RETURNED TO THE FIELD LANDED WITHOUT INCIDENT.  MAINTENANCE, REMOVED AND REPLACED THE LANDING GEAR HANDLE.  OPERATIONAL CHECK IS GOOD.
